# SDR CALA2017100203386

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 70,159 hours, 26,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NR 2 SERVICE CHECK,  FOUND THE LT FWD EMERGENCY LIGHT BATTERY FAULTED DURING LIGHT TEST.  R & R THE BATTERY IAW AMM 33-31-58.  EMERGENCY LIGHTS CHECKED NORMAL.
